# SDR UPS205328

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2710 · Aileron Control System
- Part: Hinge Fitting
- Part number: 6593155264
- Condition: Corroded
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, RT WING O/B AILERON CENTER HINGE FITTING PITTED AILERON SIDE.  REMOVED AND REPLACED CENTER HINGE FITTING IAW 51-30-2 AND MM 27-10-31.  ALSO, FOUND CRACKED RIB SUPPORT BRACKET.  REMOVED AND REPLACED BRACKET IAW SRM 51-20-1 AND 51-30-2.
